# SDR EIA990064

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Mlg
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, RIGHT BLG TRUCK BEAM, CORROSION FOUND AT AFT LUG AND FORWARD ANCHORD POINT AT TILT ACTUATOR, NRC 5257 AND 5258.  REPAIRED IAW OHM 32-10-21.  (M)
